# SDR ASAA0781857

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK IS CORRODED BETWEEN STA 1148 AND 1155.  REMOVED DAMAGED SECTION OF CARGO TRACK, LOCATED, DRILLED AND INSTALLED A REPLACEMENT TRACK SECTION IAW SRM 51-30-1 PG 13 AND 51-30-5 PG 3.
